MathSciNet Relay Station
MathSciNet bibliographic data
MR676709 05B99 (51M20)
Cottle, Richard W. Minimal triangulation of the $4$-cube. Discrete Math. 40 (1982), no. 1, 25–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement